Two-point Padé-type approximation to the Cauchy transform of certain strong distributions

  1. Díaz-Mendoza, C. 1
  2. González-Vera, P. 1
  3. Orive, R. 1
  1. 1 Department of Mathematical Analysis, Laguna Univ., 38271 Laguna, Tenerife
Journal:
Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Year of publication: 1999

Volume: 105

Issue: 1-2

Pages: 229-243

Type: Article

DOI: 10.1016/S0377-0427(99)00043-6 SCOPUS: 2-s2.0-0033132685 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus